# SDR P5CA2017111400374

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 66,522 hours, 10,939 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: Illuminated
- Location: Starter
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS MESSAGE FOR STARTER CUTOUT AT START OF TAKEOFF.
